Browse Title Index


 
Issue Title
 
Vol 21 (2013) On the optimal renewal of n-linear functionals from linear information Abstract   PDF (Русский)
V.F. Babenko, M.S. Gun'ko, A.A. Rudenko
 
Vol 25 (2017) On the optimal renewal of n-linear functionals from linear information on the sets, defined by unbounded operators Abstract   PDF (Русский)
M.S. Gun'ko, A.A. Rudenko
 
Vol 20 (2012) On the problem of mutual deviation of certain quadrature sums of interpolation type Abstract   PDF (Русский)
V.L. Velikin
 
Vol 22 (2014) On the structure of artinian-by-(finite rank) modules over generalized soluble groups Abstract   PDF
V.A. Chupordia
 
Vol 27, No 2 (2019) On Turan-type inequalities for trigonometric polynomials of half-integer order Abstract   PDF
O.V. Polyakov
 
Vol 23 (2015) On $$$(W; p^{\alpha}(y))$$$-summation of trigonometrical Fourier integrals Abstract   PDF (Русский)
L.G. Bojtsun, T.I. Rybnikova
 
Vol 24 (2016) Optimal recovery of convolution of n-functions from various classes by linear information Abstract   PDF (Русский)
M.S. Gun'ko
 
Vol 21 (2013) Pointwise estimates of one-sided approximations of one class of singular integrals Abstract   PDF (Українська)
A.M. Pas'ko, O.O. Kolesnyk
 
Vol 26 (2018) Pointwise estimates of the best one-sided approximations of classes $$$W^r_{\infty}$$$ for $$$0 < r < 1$$$ Abstract   PDF (Українська)
A.M. Pas'ko, V.D. Stefura
 
Vol 26 (2018) Preamble Details   PDF (Українська)
Editors Editors
 
Vol 27, No 1 (2019) Preamble Details   PDF
Editors Editors
 
Vol 27, No 2 (2019) Preamble Details   PDF
Editors Editors
 
Vol 28, No 1 (2020) Preamble Details   PDF
Editors Editors
 
Vol 28, No 2 (2020) Preamble Details   PDF
Editors Editors
 
Vol 19 (2011) Preamble Details   PDF (Українська)
Editors Editors
 
Vol 25 (2017) Properties and approximation of integrable functions Abstract   PDF (Українська)
V.P. Motornyi, U.P. Babyak, K.R. Studenikina, M.V. Shtats'ka
 
Vol 21 (2013) Properties of certain moduli of continuity of integrable functions Abstract   PDF (Українська)
V.P. Motornyi, V.V. Sedunova
 
Vol 22 (2014) Properties of certain moduli of continuity of integrable functions in $$$L_p$$$ spaces Abstract   PDF (Українська)
V.V. Sedunova
 
Vol 28, No 2 (2020) Properties of the second-kind Chebyshev polynomials of complex variable Abstract   PDF
O.V. Veselovska, V.V. Dostoina, M.I. Klapchuk
 
Vol 28, No 2 (2020) Recovery of continuous functions from their Fourier coefficients known with error Abstract   PDF
K.V. Pozharska, O.A. Pozharskyi
 
Vol 27, No 2 (2019) Representation of a one class function of two variables by bicontinued fractions Abstract   PDF
M.M. Pahirya
 
Vol 22 (2014) Sharp inequalities of Jackson type in weighted space $$$L_{2;\rho}({\mathbb{R}}^2)$$$ Abstract   PDF (Русский)
S.B. Vakarchuk, M.B. Vakarchuk
 
Vol 23 (2015) Sharp inequalities of Kolmogorov type for non-periodic functions on the real domain Abstract   PDF (Українська)
T.R. Bіkkuzhyna, V.A. Kofanov
 
Vol 28, No 1 (2020) Sharp Nagy type inequalities for the classes of functions with given quotient of the uniform norms of positive and negative parts of a function Abstract   PDF
V.A. Kofanov, I.V. Popovich
 
Vol 25 (2017) Sharp Remez-type inequalities of various metrics for the best approximations by a constant Abstract   PDF (Русский)
A.Ye. Haidabura, V.A. Kofanov
 
101 - 125 of 151 Items << < 1 2 3 4 5 6 7 > >>